# SDR CALA0100529

- Difficulty date: June 2, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR JAMB TORQUE BOX FWD STRAP CORRODED.  THE FORWARD STRAP WAS REMOVED AND A NEW STRAP WAS INSTALLED IAW SRM 53-01, FIGURE 1, 51-10-4, 51-10-3, AND 51-30-5.
